# SDR ASOA99142

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120141
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND NR 1 AND 2 EMERGENCY BATTERY PACKS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AND 2 EMERGENCY BATTERY PACKS.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
